Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On conformally-flat Riemannian space of class one


Author: R. N. Sen
Journal: Proc. Amer. Math. Soc. 17 (1966), 880-883
MSC: Primary 53.70
DOI: https://doi.org/10.1090/S0002-9939-1966-0200867-6
MathSciNet review: 0200867
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Schouten, Über die konforme Abbildung $ {\text{n}}$-dimensionaler Mannigfaltigkeiten mit quadratischer etc., Math. Z. 11 (1921), 58-88. MR 1544484
  • [2] L. L. Verbickii, Geometry of conformal Euclidean spaces of class one, Vol. 9, Transactions of the seminar of vector and tensor analysis (translated from Russian), 1952, pp. 146-182. MR 0053582 (14:795a)
  • [3] R. N. Sen, On a type of Riemannian space conformal to a flat space, J. Indian Math. Soc. 21 (1957), 105-114. MR 0098408 (20:4868)
  • [4] -, Conformally Euclidean space of class one, Indian J. Math. 6 (1964), 93-103. MR 0179734 (31:3977)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.70

Retrieve articles in all journals with MSC: 53.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200867-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society